On spectral properties of a nonselfadjoint difference operator

 pdf (207K)  / List of references

The eigenvalue problem for a nonselfadjoint difference operator with nonconstant coefficient is considered. The main peculiarity of the problem is that its solution satisfies a two-point nonlocal boundary condition. Multiplicity of eigenvalues is discussed and a region where all eigenvalues reside is defined taking into account a very generic assumption about the nonconstant coefficient.

Keywords: eigenvalue problem, nonselfadjoint difference operator
Citation in English: Mokin A.Y. On spectral properties of a nonselfadjoint difference operator // Computer Research and Modeling, 2010, vol. 2, no. 2, pp. 143-150
Citation in English: Mokin A.Y. On spectral properties of a nonselfadjoint difference operator // Computer Research and Modeling, 2010, vol. 2, no. 2, pp. 143-150
DOI: 10.20537/2076-7633-2010-2-2-143-150
Views (last year): 1. Citations: 2 (RSCI).

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus